What causes severe pain and tiredness after a triple bypass surgery?
I had triple bypass surgrey in Oct 2008. Am extremely exhausted and tired. Very frustrated....this are the drugs I am taking. Had doctors appointment on Tuesday and I was on a generic lipitor and was put back on regular Lipitor. My body hurts 24/7. 03-05-09 First Dose Lexapro(escitalopram oxalate) 10mg 1 per day Xanax .25mg 1 tablet every 4 to 6 hrs as needed for anxiety Lipitor 40 mg 1 capsule by mouth at night Lasix 40 mg 1 tablet by mouth daily (am) Digoxin 0.125mg 1 tablet by mouth daily (am) Prilosec/Omeprazole 20 mg 1 tablet by mouth daily (am) Lisinopril 5mg 1 tablet by mouth daily (am) K-Dur/POT CHL ER 20MEQ 1 tablet by mouth daily (am) St Joseph baby aspiring 81 mg 1 tablet by mouth daily (am) Starlix 120 MG 1 Tablet with each meal Stopped 03-04-09 Cardizem CD/Diltiazem ER 120 mg 1 capsule by mouth at night
Regarding your concern, I would explain that your symptoms could be related to your current therapy adverse effects. For this reason, I would recommend first stopping lipitor and see if your situation improves. This drug may cause severe fatigue and muscle cramps.
I would also recommend you to closely monitor your blood pressure and check your complete blood count for anemia. Low blood pressure can mimic this clinical situation.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Ilir Sharka,
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]